?

Log in

No account? Create an account
asleep at mal 9/09
alumiere
Lyrica and I 
12/7/09 18:38
asleep at mal 9/09
Wow - after affects of Lyrica continue to be horrific.

The elephant has shrunken somewhat, it's now more like brute_force has laced me into a corset that's 4" smaller than I'd normally wear and managed to get it closed anyway (I really don't tight lace, ever).

The ongoing nausea, vomiting and stomach issues suck and the uber sensitive to smells thing is simply evil. Today's trip to the grocery store was unbearable after about 30 mins, standing in line at the post office someone's perfume almost made me throw up, food smells and tastes wrong, and having an allergic reaction to the BPAL I wear all the time (as in, skin got red, hot, sweating almost immediately after applying) is not right. I have always had a good sense of smell, but except for harsh chemicals I've never been one to get dizzy or sick from scents. If this is a permanent change I am going to flip out. Eating has been a huge issue because almost everything smells off, which makes me sick, and I am fucking starving but I can't keep food down most of the time.

I think I have also been running an intermittent fever, but have no other symptoms of being sick (I thought the chest elephant was a cold at first, but that doesn't appear to be the case as I am not coughing, stuffy, etc). Hot and dripping sweat then cold and shivery intermittently is not good, especially when nothing appears to be wrong. And my lips have swollen and cracked and are now a dry scaly mess in spite of endless coats of Burt's Bees, Oil of Olay, and Nivea.

Other than the scent thing, all these are listed as possible side effects, and several are indications that I shouldn't take this med, which is why I called the doctor so soon. But shouldn't it have worked it's way out of my system by now?

shadesong and anyone else who's taken it, did you have similar strangeness when you were on or coming off Lyrica? I only took two doses, 24 hours apart, of the 25mg strength before I called the doctor to get off of it. But that's the only real change in meds and I still seem to be having issues almost a week later.
Comments 
12/8/09 3:30 (UTC)
Gonna be sending you a longer Email via Gmail, but, as I mentioned to you on the phone, these side effects are way worse then when you took Chantix, but I remember those also being deeply scary. :/ Perhaps you are more susceptible now, because of Hashimoto's, fibro, unnamed mystery disorder?

Grrr. I wish there was better access to drugs in Europe & Canada. Don't suppose you know anyone there who could score you some black market drugs. Yeah, that's not smart either. I can't get my mind around how frustrated you must be.

12/8/09 12:52 (UTC)
That wasn't exactly the side effect profile I had, but I did have nasty side effects. Mostly weight gain and massive brain fog and exhaustion.
12/8/09 19:34 (UTC)
when I came off lyrica it took me a full month to shake everything (all side effects) yes taste and smell were the most hypersensitive..
I was on it for 2 months..

I had som many different meds at the time- I can't remeber all the side effects.. But I also cannot take anything that effects my brain chemistry- it makes me almost psychotic (as in to tearing off own skin) and violently ill..

good luck friend, the battle sucks but one day there will be a breakthrough.. keep going, you are worth it
12/9/09 21:55 (UTC)
Thanks! I had those too, but they were expected. The other stuff is strange. It still hasn't worked out of my system.